# SDR 200801233

- Difficulty date: January 21, 2008
- Submitted: January 23, 2008
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000104
- Aircraft time: 6,499 hours, 4,092 cycles
- System (JASC): 3810 · Potable Water System
- Part: Fitting
- Part number: 9631760001
- Condition: Cracked
- Location: Potable Water
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLIGHT 7702 DEN TO YYZ ON DESCENT THE AUTO PILOT KICKED OFF AND THE AIRCRAFT WAS HARD TO TURN.  THE AILERONS FELT AS IF THEY WERE STUCK AND WERE GETTING PROGRESSIVELY WORSE.  PILOT DECLARED AND EMERGENCY AND LANDED WITHOUT INCIDENT.  MAINTENANCE LOCATED A POTABLE WATER LEAK WHICH FILLED THE BELLY OF THE AIRCRAFT WITH ICE CAUSING BINDING OF THE AILERON CONTROL CABLES.  ON-CALL MAINTENANCE THAWED THE ICE, DRAINED THE WATER AND REPLACED CRACKED POTABLE WATER T-FITTING.
